View : 22 Download: 0

Galois characters arising from Drinfeld modules

Title
Galois characters arising from Drinfeld modules
Authors
Chang S.Lee Y.
Ewha Authors
이윤진장승환
SCOPUS Author ID
이윤진scopus; 장승환scopus
Issue Date
2013
Journal Title
Journal of Number Theory
ISSN
0022-314XJCR Link
Citation
vol. 133, no. 3, pp. 888 - 896
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Drinfeld modules; Drinfeld representations; Galois representations
DOI
10.1016/j.jnt.2012.09.002
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE